My 9 year old son was diagnosed with ADHD. He has excessive eye blinking so the Dr. prescribed Kapvay saying that would help with his tick. He started on .1 at night for one week, then we moved to .2, .1 in the morning and .1 in the evening. He started waking up every night with nightmares and had trouble sleeping so the Dr. decreased his dose back down to .1 which I give him in the morning. He was fine for the first 4 or 5 days and now he is back to having trouble sleeping and waking up with nightmares. Has anyone experienced anything like this? He has always been a good sleeper, 10-11 hours a night since he was 4 months old.
My son has ADHD but he has never been on Kapvay so I haven't experienced its effects, but I did look up the info sheet and nightmares and insomnia are on its list of common side effects. It might be worth going back to the dr and asking if there is something different that could be used.
- Kapvay Information for Consumers
- Kapvay Information for Healthcare Professionals (includes dosage details)
- Side Effects of Kapvay (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Jan 2012 • 2 answers
Posted 13 Jul 2013 • 4 answers
I have been taking vyvanse for over a yer and I have problems sleeping does anyone have any methods?
Posted 3 Dec 2013 • 2 answers
Kapvay - My grandson has been on Clonidine/Catapress 0.1 mg 1/2 tab at bedtime to sleep for his ADHD
Posted 12 Aug 2014 • 1 answer
Posted 8 Oct 2018 • 1 answer